Hi, the reaction that antibiotics [abx.] - may cause is commonly called 'Herximer Reaction' - if you google this you should find plenty of info. - it is basically a worsening of existing symptoms - pain/tingling/etc;
it is caused by the toxins releasesd into the body from 'die-off' of bacteria. - though this is not something we want to go through - it is actually a sign that the abx. are working and so is 'strangely' a good thing.
getting worse before we get better is another 'horrible' thing about this disease.
not everyone has the 'Herx.' reaction - which doesn't mean the treatment is not working.
If you have any concerns about 'feeling worse' on abx. you should always consult a medically qualified physician.
it is a good idea to try to help the body eliminate the toxins - drink plenty of water - have baths with 'epsom salts' added - sauna - massage etc;
you should find plenty of info. by searching on this forum etc;
best wishes x